Asymptotic properties of certain nonlinear pursuit games
Diskretnyj analiz i issledovanie operacij, no. 9 (1971), pp. 13-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1971_9_a1,
author = {V. N. Lagunov},
title = {Asymptotic properties of certain nonlinear pursuit games},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {13--22},
year = {1971},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1971_9_a1/}
}
V. N. Lagunov. Asymptotic properties of certain nonlinear pursuit games. Diskretnyj analiz i issledovanie operacij, no. 9 (1971), pp. 13-22. http://geodesic.mathdoc.fr/item/DA_1971_9_a1/